# SDR DALA2022011900352

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 61,616 hours, 7,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 INOP EPSU-EMERGENCY POWER SUPPLY UNIT 14WL PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EPSU 14WL PASSENGER CABIN 1EA AS PER A330 AMM 33-51. REPLACED BATTERY AS PER A330 AMM 33-51. (2087882)
